About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 947080, 7 pages
http://dx.doi.org/10.1155/2012/947080
Research Article

Biseparating Maps on Fréchet Function Algebras

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran 14778-93855, Iran
2Department of Mathematics, Islamic Azad University, Islamshahr Branch, Tehran 33147-67653, Iran

Received 20 August 2012; Accepted 13 November 2012

Academic Editor: Henryk Hudzik

Copyright © 2012 M. S. Hashemi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. S. Hashemi, T. G. Honary, and M. Najafi Tavani, “Biseparating Maps on Fréchet Function Algebras,” Journal of Function Spaces and Applications, vol. 2012, Article ID 947080, 7 pages, 2012. doi:10.1155/2012/947080